# SDR M8XA9800012

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331MX
- Make and model: Dorner DO328100
- Aircraft serial: 3074
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22260A020201
- Condition: Defective
- Location: Cockpit
- Part time: 16,402 hours
- Component: Abg Secma, 22260A020201
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O, THE FLIGHT CREW REPORTED A PROBLEM WITH THE AIRCRAFT PRESSURIZATION SYSTEM.  AIRCRAFT WOULD NOT PRESSURIZE IN AUTO OR MANUAL MODE.  AIRCRAFT RETURNED TO THE FIELD LANDED WITHOUT FURTHER INCIDENT.  DENVER MX PERSONNEL REPLACED THE CABIN PRESSURIZATION CONTROL UNIT IAW AMM 21-31-00 OPERATIONAL CHECK WAS CONDUCTED WITH SATISFACTORY RESULTS. AIRCRAFT WAS THEN RETURNED TO SERVICE.
